Impulsive control and exponential stability for nonlinear time-varying systems with time-varying delays

Full text for this resource is not available from the Research Repository.

Chen, H and Shi, Peng ORCID: 0000-0001-8218-586X (2017) Impulsive control and exponential stability for nonlinear time-varying systems with time-varying delays. ICIC Express Letters, Part B: Applications, 8 (8). 1181 - 1189. ISSN 2185-2766

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/36105
DOI https://doi.org/10.24507/icicelb.08.08.1181
Official URL http://www.ijicic.org/elb-8(8).htm
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login